# SDR HEEA065198

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 7645001078101
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR GLASS DISTORTED.
